# SDR ASOA2015061713121

- Difficulty date: May 19, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,615 hours, 18,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT BS 713-763, HAS CORRODED SEVERAL AREAS.  FOUND BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-41-49 & REO 670-53-00-013.    REMOVED AND REPLACED THE SEAT TRACK  IAW AMM 53-00-49-000-801-A03, AND AMM 53-00-49-400-801-A03.
